# SDR FDKA200702045

- Difficulty date: February 4, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 29,945 hours, 37,668 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 208 JFK-PVD (2136 PHX LCL).  ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDED.  MX TROUBLESHOT AND OPS CHECKED GOOD.
